# SDR 03FDEA01252

- Difficulty date: August 10, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N208FE
- Make and model: Boeing 727-200
- Aircraft serial: 22930
- Aircraft time: 26,606 hours, 15,450 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

IN CRZ FLT LOWER AFT BODY OVERHEAT LIGHT CAME ON BLINKING AT VARIOUS RATES.   ACCOMPLISHED QRH L.A.B. OVERHEAT CHECKLIST TO INCLUDE CLOSING NR 3 ENG. BLEED.  BLINKING SLOWED THEN STOPPED.  SYSTEM TESTED GOOD.  CONTINUED IN CRUISE WITH NR 3 BLEED CLOSED.   R7R OVERHEAT DETECTION PANEL 69-67178-1, WITH CANNED SERVICABLE UNIT FROM A/C   210FE.  S/N'S OFF D00176 ON D00172. REMOVED AND REPLACED OVERHEAT DETECTION ACC. UNIT M113 WITH   CANNED SERVICABLE UNIT FROM A/C 210FE.  SUSPECT BAD LOWER AFT BODY HEAT LITE ASSY.   STOPPED.  REMOVED AND REPLACED UNITS ABOVE FOR PRECAUTION. SRL 670502 TAG 901161  ON MFG 65-24920-1  SRL 040  TAG 901151
